# SDR AALA201609269016

- Difficulty date: September 12, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17069546001
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CHAFED UPPER FORWARD GUSSET ON AFT SERVICE DOOR UPPER INNER SKIN AREA AT STRINGER 8R AND FR 85.  REPLACED GUSSET PER SRM 51-46-01, 51-41-01 AND 51-43-01.
